# SDR ASAA0410254

- Difficulty date: May 5, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND UPPER CHORD DAMAGE ON FLOORBEAM WEB.  REMOVED DAMAGE AND INSTALLED RPR PARTS IAW SRM 51-40-2.  (M)
